# SDR UF6A970710

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: JD383J000100200
- Condition: Missing
- Location: Lav Service
- Part time: 12,624 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5719 - LAVATORY SERVICE PANEL IS MISSING.  MAINTENANCE INSTALLED DOOR ASSEMBLY.  SYSTEM OPS CHECKED GOOD.  (M)
